# SDR DALA2021051702750

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 18,598 hours, 7,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1809168) DURING INSPECTION FOUND CORROSION AT FUEL ACCESS PANEL RINGS 532CB/632AB LH/RH WING. CORROSION REMOVED PER B737-900 SRM 57-20-01.
